MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during harvesting of the saphenous vein there was used the vasoview hemopro 2 (w/vasoshield).After branch dissection was completed, branch ligation was attempted.However, when the co2 line was attached to the distal insufflation site, the co2 machine read "occluded".The line was removed and reattached and the same issue occurred.Due to this defect, the device was removed from the surgical field and new kit was opened.The new device was attached to the co2 line and there was no issue with the flow of co2.The remainder of the case was finished with no other complications.No injuries occurred due to the defect.The only surgical delay was the time need to open a new kit which was less than 3 minutes.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 03/02/2026.An investigation was conducted on 03/04/2026.A visual inspection was conducted.Only the cannula was returned for evaluation.There were no visual defects observed on the intact cannula or intact c-ring.A syringe was filled with 30cc of air.The syringe was then connected to the luer lock valve attached to the insufflation tubing.The plunger on the syringe was depressed and all 30cc of air was delivered with unimpeded flow of air through the insufflation tubing.The complaint cannula device was submerged in water.A syringe was filled with 30cc of air.The syringe was then connected to the luer lock valve attached to the insufflation tubing.The plunger on the syringe was depressed and all 30cc of air was delivered with unimpeded flow of air through the insufflation tubing as evidenced by the visible air bubbles.Based on the returned condition of the devices and the evaluation results, the reported failure "infusion or flow problem" was not confirmed.The lot # 3000530455 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key24566159
Report Number2242352-2026-0000168
Device Sequence Number9561681
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000530455(17)280129
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000530455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown